# SDR DALA2025030401658

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION STRINGER 41R BTW FR 61 TO FR 63 AFT CARGO COMPARTMENT (SSI 534107). C/A: REPLACED STRINGER 41R BTW FR 61 TO FR 63 AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 A319 SRM 51-42-11 AND DWG D53476324. (LP: 839325)
